A Class of Non-Polarizable Symplectic Manifolds.
Monatshefte für Mathematik, Tome 103 (1987), pp. 27-30
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
symplectic manifolds, polarizations, nonparallelizable manifolds, no Kähler structures
@article{MOMA_1987__103_178311,
author = {Mark J. Gotay},
title = {A {Class} of {Non-Polarizable} {Symplectic} {Manifolds.}},
journal = {Monatshefte f\"ur Mathematik},
pages = {27--30},
year = {1987},
volume = {103},
zbl = {0608.53032},
url = {http://geodesic.mathdoc.fr/item/MOMA_1987__103_178311/}
}
Mark J. Gotay. A Class of Non-Polarizable Symplectic Manifolds.. Monatshefte für Mathematik, Tome 103 (1987), pp. 27-30. http://geodesic.mathdoc.fr/item/MOMA_1987__103_178311/